Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Have PCOS and mild water in pod, hypertrophied, hypervascular central stroma, bulky ovaries. Looking for treatment

i am 18+,my weight is 52 kg and height is 5 5 usg report says that ovaries are bulky with peripherally situated small follicles of similar size and hypertrophied and hypervascular central stroma...polysistic ovary and mild water in tell me about its future and whaT TREATMENT should i take? plz help me
Asked On : Wed, 23 May 2012
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Hello mam, PCOS is a hormonal disorder which affects menstruation and conception at all levels and thus responsible for menstrual irregularities especially delayed periods and infertility or adverse perinatal outcome. But in your case ever since it is an incidental finding it may or may not affect you at all. So as far as treatment is concerned that will be target oriented for problems if any faced by you eventually. Till then take care and wish you best of health.
Answered: Thu, 3 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor